Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Episodes of nausea, sweating, difficulty in communication and pins and needles pain in the hands. Causes?

Hi. I ve had an episode which I ve had before. Maybe only once a year or less. I feel nauseous, then sweat, feel I can t communicate then pins and needles shoot down to My hands and the fingers all bend flat and towards the palm. I can t then move them without great concentration and they spring back to that position. This is usually over in about five mins.
Asked On : Wed, 8 Aug 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Allergist and Immunologist 's  Response
may be having allergy problem from pollens as the yearly feature is due to exposure of pollens
the exposure can cause sinuses leaing to dizzines
post nasal drip causing irritation to cords causing difficulity in ommunication and tension in muscles of neck causing pressure of nerves causing pin and needle shot in hands
get allergy doctor consultation who can find the cause
Answered: Wed, 8 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor